# SDR REXA2019042640519

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 30,043 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND FWD EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT PS1LF AND PS2LF IAW AMM 33-51-04. OPS CHECK IS GOOD.
